# SDR DALA2024022602683

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 84,603 hours, 32,438 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 2EA. BUBBLING AREAS FOUND ON R/H WING UPPER SURFACE IN WALKWAY. AREAS ARE MARKED. CORRECTIVE ACTION: C/W ER/A 523967-14 REV A AT R/H WING UPPER SURFACE WALKWAY AREA. (0215056)
